# SDR AALA2018122109005

- Difficulty date: December 18, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 53,437 hours, 21,993 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, AND DESCENT, A WET MOP OR SOCK ODOR, NOT NOTICE IN THE CABIN.   THE AIRCRAFT WAS GROUNDED.  PERFORMED TC 05-96-70. NO ODOR DETECTED THROUGH OUT CABIN AND COCKPIT WITH LEFT ENGINE BLEED, RIGHT ENGINE BLEED, OR APU BLEED.   ENGINE BLEED AT 40% N1 THEN 60% N1.  RECIRCULATION FILTERS REPLACED AS A PRECAUTION.
